Alert archive / Illinois / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 129, NWS St. Louis, MO
NWS St. Louis, MO issued this severe thunderstorm warning at Jun 28, 2015, 8:48 PM CDT for Saint Louis County, City of Saint Louis, Missouri; Madison County, Monroe County, Saint Clair County, Illinois. It was in force for 42 min. 7 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 28, 2015, 8:48 PM CDT (01:48 UTC)
- Expired
- Jun 28, 2015, 9:30 PM CDT
- In force
- 42 min
- Issued by
- NWS St. Louis, MO
- Area
- Storm-based polygon
- Hail
- 1.75 in
- Wind
- 60.0 mph
Counties Madison County, IL, Monroe County, IL, Saint Clair County, IL, City of Saint Louis, MO, Saint Louis County, MO
The radar
The St Louis radar (KLSX), 50 km from the middle of the area, began a volume at 01:47 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 28, 8:54 PM CDT | HAIL 1.5 | St. Louis, MO | HIGHWAY 40 AND MCCAUSLAND. |
| Jun 28, 8:57 PM CDT | HAIL 0.88 | St. Louis, MO | AT MACKLIND AND PERNOD. |
| Jun 28, 8:58 PM CDT | HAIL 1 | St. Louis, MO | ARSENAL AND HAMPTON |
| Jun 28, 8:58 PM CDT | HAIL 1.25 | St. Louis, MO | ARSENAL AND HAMPTON |
| Jun 28, 9:01 PM CDT | HAIL 0.75 | St. Louis, MO | AT MOBOT. |
| Jun 28, 9:05 PM CDT | HAIL 1.5 | St. Louis, MO | TOWER GROVE PARK |
| Jun 28, 9:32 PM CDT | HAIL 0.25 | Millstadt, IL |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 6 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 28, 3:03 PM CDT | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Lincoln, IL (KILX), launched 00:00Z, 1.8 hours before the alert went out and 227 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 281 J/kg
- Mixed-layer CIN
- -53 J/kg
- Mixed-layer LCL
- 900 m above ground
- 0-6 km bulk shear
- 36 kt
- 0-1 km storm-relative helicity
- 34 m²/s²
- 0-3 km storm-relative helicity
- 331 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.1
The text
As transmitted, in the capitals the NWS used until 2016.
477
WUUS53 KLSX 290148
SVRLSX
ILC119-133-163-MOC189-510-290230-
/O.NEW.KLSX.SV.W.0129.150629T0148Z-150629T0230Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
848 PM CDT SUN JUN 28 2015
THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHWESTERN MADISON COUNTY IN SOUTHWEST ILLINOIS...
NORTH CENTRAL MONROE COUNTY IN SOUTHWEST ILLINOIS...
NORTHWESTERN ST. CLAIR COUNTY IN SOUTHWEST ILLINOIS...
EAST CENTRAL ST. LOUIS COUNTY IN EAST CENTRAL MISSOURI...
ST. LOUIS CITY IN EAST CENTRAL MISSOURI...
* UNTIL 930 PM CDT
* AT 845 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR LADUE...AND
MOVING SOUTHEAST AT 30 MPH.
HAZARD...GOLF BALL SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT
WIND DAMAGE TO ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
JENNINGS...MAPLEWOOD...SHREWSBURY...LAKESHIRE...AFFTON...ST.
LOUIS...LEMAY...VENICE...MADISON...CAHOKIA...DUPO...EAST ST.
LOUIS...COLUMBIA...WASHINGTON PARK...CENTREVILLE...CASEYVILLE...
FAIRVIEW HEIGHTS...MILLSTADT...BELLEVILLE AND BROOKLYN.
THIS WARNING INCLUDES SCOTT JOPLIN HISTORIC SITE.
THIS WARNING ALSO INCLUDES...
INTERSTATE 64 IN ILLINOIS FROM EXIT 9 TO EXIT 12.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REMAIN ALERT FOR A POSSIBLE TORNADO! TORNADOES CAN DEVELOP QUICKLY
FROM SEVERE THUNDERSTORMS. IF YOU SPOT A TORNADO GO AT ONCE INTO THE
BASEMENT OR SMALL CENTRAL ROOM IN A STURDY STRUCTURE.
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3835 9007 3840 9019 3848 9027 3854 9036
3873 9026 3867 8996
TIME...MOT...LOC 0148Z 300DEG 27KT 3863 9036
HAIL...1.75IN
WIND...60MPH
$$
GLASS2 follow-up statements
712
WWUS53 KLSX 290202
SVSLSX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
902 PM CDT SUN JUN 28 2015
ILC119-290212-
/O.CAN.KLSX.SV.W.0129.000000T0000Z-150629T0230Z/
MADISON IL-
902 PM CDT SUN JUN 28 2015
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN MADISON COUNTY IS
CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.
LAT...LON 3868 9028 3861 8998 3835 9007 3840 9019
3848 9027 3854 9036
TIME...MOT...LOC 0202Z 300DEG 27KT 3858 9024
$$
ILC133-163-MOC189-510-290230-
/O.CON.KLSX.SV.W.0129.000000T0000Z-150629T0230Z/
MONROE IL-ST. CLAIR IL-ST. LOUIS MO-ST. LOUIS CITY MO-
902 PM CDT SUN JUN 28 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR ST. LOUIS
CITY...CENTRAL ST. LOUIS...NORTHWESTERN ST. CLAIR AND NORTH CENTRAL
MONROE COUNTIES UNTIL 930 PM CDT...
AT 859 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR SHREWSBURY...
AND MOVING SOUTHEAST AT 30 MPH.
HAZARD...GOLF BALL SIZE HAIL AND 60 MPH WIND GUSTS. HAIL THE SIZE OF
WALNUTS HAS BEEN REPORTED.
SOURCE...RADAR INDICATED.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT WIND
DAMAGE TO ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
CAHOKIA...DUPO...EAST ST. LOUIS...COLUMBIA...WASHINGTON PARK...
CENTREVILLE...FAIRVIEW HEIGHTS...MILLSTADT...BROOKLYN...EAST
CARONDELET...SAUGET AND BARR.
THIS WARNING INCLUDES SCOTT JOPLIN HISTORIC SITE.
THIS WARNING ALSO INCLUDES...
INTERSTATE 64 IN ILLINOIS FROM EXIT 9 TO EXIT 12.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REMAIN ALERT FOR A POSSIBLE TORNADO! TORNADOES CAN DEVELOP QUICKLY
FROM SEVERE THUNDERSTORMS. IF YOU SPOT A TORNADO GO AT ONCE INTO THE
BASEMENT OR SMALL CENTRAL ROOM IN A STURDY STRUCTURE.
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3868 9028 3861 8998 3835 9007 3840 9019
3848 9027 3854 9036
TIME...MOT...LOC 0202Z 300DEG 27KT 3858 9024
HAIL...1.75IN
WIND...60MPH
$$
GLASS467
WWUS53 KLSX 290219
SVSLSX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
919 PM CDT SUN JUN 28 2015
MOC189-510-290229-
/O.CAN.KLSX.SV.W.0129.000000T0000Z-150629T0230Z/
ST. LOUIS MO-ST. LOUIS CITY MO-
919 PM CDT SUN JUN 28 2015
...THE SEVERE THUNDERSTORM WARNING FOR ST. LOUIS CITY AND
SOUTHEASTERN ST. LOUIS COUNTIES IS CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.
LAT...LON 3850 9027 3859 9020 3853 9001 3835 9007
3840 9019 3848 9027
TIME...MOT...LOC 0219Z 311DEG 25KT 3849 9015
$$
ILC133-163-290230-
/O.CON.KLSX.SV.W.0129.000000T0000Z-150629T0230Z/
MONROE IL-ST. CLAIR IL-
919 PM CDT SUN JUN 28 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR WEST CENTRAL
ST. CLAIR AND NORTH CENTRAL MONROE COUNTIES UNTIL 930 PM CDT...
AT 917 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR DUPO...AND
MOVING SOUTHEAST AT 30 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
MILLSTADT AND BARR.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REMAIN ALERT FOR A POSSIBLE TORNADO! TORNADOES CAN DEVELOP QUICKLY
FROM SEVERE THUNDERSTORMS. IF YOU SPOT A TORNADO GO AT ONCE INTO THE
BASEMENT OR SMALL CENTRAL ROOM IN A STURDY STRUCTURE.
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3850 9027 3859 9020 3853 9001 3835 9007
3840 9019 3848 9027
TIME...MOT...LOC 0219Z 311DEG 25KT 3849 9015
HAIL...1.00IN
WIND...60MPH
$$
GLASSWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS St. Louis, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 28, 3:48 PM CDT, 5 hours earlier.
Area forecast discussion, Jun 28, 3:48 PM CDT, 5 hours before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE ST LOUIS MO 348 PM CDT Sun Jun 28 2015 .SHORT TERM: (Through Late Tonight) Issued at 347 PM CDT Sun Jun 28 2015 It appears that the late afternoon and early evening severe weather threat is beginning to take shape with the recent development of convection over ne MO between KIRK-KUIN. Instability has made a slow but steady increase over western MO...with of MLCAPES 2000-2500 J/Kg now over west central MO being advected northeast by low level winds ahead of southward pressing surface low over IA. Believe all modes of severe weather will be in play early this evening, but somewhat increasing concern is tornado potential as low level flow from eastern MO into sw IL backs in advance of the surface low producing favorable low level helicity...and SPC mesoanalysis indicates that 0-1km SRH has now ramped up into the 150-200 range from KUIN to just N of STL metro. Believe that tonight's storms will be the typical "quick hit" variety that is typical of NW flow situations, and although they will be producing heavy rain they will also be progressive so persistent excessive rains are not anticipated. It's likely that the bulk of the shower and thunderstorm activity will be between now and midnight, but have maintained chance PoPs over southeast sections of the CWA into the predawn hours ahead of surface low and associated frontal boundary. Truett .LONG TERM: (Monday through Next Sunday) Issued at 347 PM CDT Sun Jun 28 2015 (Monday through Tuesday) NW flow aloft will continue early this weekend. Much like yesterday...some isolated to scattered showers/thunderstorms are expected to develop primarily in the afternoon/early evening hours each day with the higher threat along and east of the Mississippi River which will reside under cooler temps aloft. Slightly below normal to near normal temperatures expected each day with highs in the 80s. (Tuesday Night through Sunday) More active weather is still anticipated for midweek beginning late Tuesday night into early Thursday. A more vigorous shortwave trough will transverse the lower Missouri River Valley and interact with strong low-level warm/moist advection. Thunderstorms are likely Wednesday and Wednesday night with the axis of highest probabilities through central and southeastern Missouri. Northwest flow will continue through next weekend with more showers and thunderstorms possible each period. Another shortwave looks to affect the bi-state area on Friday/Friday night. Still have high chance PoPs for now as there is some temporal differences between the GFS/EC/Canadian. Pattern for the 4th of July weekend looks fairly similar to Monday/Tuesday of this week with slightly below normal temperatures for highs and diurnal instability helping develop convection each afternoon. Gosselin && .AVIATION: (For the 18z TAFs through 18z Monday Afternoon) Issued at 105 PM CDT Sun Jun 28 2015 Expect rapid storm development in the 20-22z time frame as UVV associated upper level shortwave over eastern IA drops south and interacts with low level WAA of increasinginly unstable airmass over our CWA. TAFs reflect a first estimate of timing and intensity (primarily IFR vsbys/MVFR cigs) at each location, which will be updated once convection shows its hand. Current indications are that convection should also shut down rapidly during the early evening hours, with tranquil VFR conditions. Specifics for KSTL: Clouds aoa 5kft and scattered showers are anticipated early this afternoon, with increasing threat of intense thunderstorms (IFR vsbys/MVFR cigs) in the 22-00z time frame due to features mentioned in the primary AFD discussion. Storms should rapidly sweep southeast of the area during the early evening hours, with VFR conditions/clear skies for the remainder of the overnight hours. Truett && .PRELIMINARY POINT TEMPS/POPS: Saint Louis 69 84 70 89 / 70 30 20 30 Quincy 64 80 65 85 / 70 30 20 30 Columbia 65 84 66 88 / 60 5 10 20 Jefferson City 65 85 67 88 / 60 5 10 10 Salem 67 82 67 83 / 60 30 20 30 Farmington 66 84 65 87 / 60 20 10 20 && .LSX WATCHES/WARNINGS/ADVISORIES: MO...NONE. IL...NONE. && WFO LSX
Hazardous weather outlook, Jun 28, 3:46 PM CDT, 5 hours 2 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ST LOUIS MO 346 PM CDT SUN JUN 28 2015 ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027- 034>036-041-042-047>052-059>065-072>075-084-085-099-291215- GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL- MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL- CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX MO- LEWIS MO-SHELBY MO-MARION MO-MONROE MO-RALLS MO-PIKE MO-BOONE MO- AUDRAIN MO-MONITEAU MO-COLE MO-OSAGE MO-CALLAWAY MO-MONTGOMERY MO- LINCOLN MO-GASCONADE MO-WARREN MO-ST. CHARLES MO-FRANKLIN MO- ST. LOUIS MO-ST. LOUIS CITY MO-JEFFERSON MO-CRAWFORD MO- WASHINGTON MO-ST. FRANCOIS MO-STE. GENEVIEVE MO-IRON MO- MADISON MO-REYNOLDS MO- 346 PM CDT SUN JUN 28 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS. .DAY ONE...TONIGHT THE NORTH...MIDDLE AND SOUTH FABIUS RIVERS...THE MISSISSIPPI RIVER AT QUINCY...QUINCY LOCK AND DAM 21...AND SAVERTON LOCK AND DAM 22 AS WELL AS POINTS ALONG THE ILLINOIS RIVER ARE CURRENTLY IN MAJOR FLOOD STAGE. THUNDERSTORMS ARE THROUGH THIS EVENING. SOME OF THESE STORMS WILL LIKELY BECOME SEVERE WITH THE POSSIBILITY OF LARGE HAIL...DAMAGING WIND GUSTS AND TORNADOES. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY POINTS ALONG THE ILLINOIS RIVER WILL CONTINUE TO BE IN MAJOR FLOOD THROUGH AT LEAST THE 4TH OF JULY WEEKEND. THE NORTH...MIDDLE AND SOUTH FABIUS RIVERS ARE EXPECTED TO CONTINUE TO EXCEED MAJOR FLOOD STAGE THROUGH MONDAY. MAJOR FLOODING IS FORECAST ALONG THE MISSISSIPPI RIVER AT WINFIELD LOCK AND DAM 25...GRAFTON AND CHESTER OVER THE NEXT FEW DAYS. THE CHANCE FOR THUNDERSTORMS CONTINUES OVER PARTS OF THE AREA THROUGH SATURDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS ANTICIPATED THROUGH THIS EVENING. SPOTTERS ARE ENCOURAGED TO REPORT HAIL...WIND GUSTS ABOVE 40MPH OR WIND DAMAGE...AS WELL AS WALL CLOUDS...FUNNEL CLOUDS...AND TORNADOES TO THE NATIONAL WEATHER SERVICE. GOSSELIN
In the hours before
Local storm report, Jun 28, 8:20 PM CDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
820 PM CDT SUN JUN 28 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0815 PM WALL CLOUD MITCHELL 38.77N 90.08W
06/28/2015 MADISON IL LAW ENFORCEMENT
SEEING WALL CLOUD TO NORTH...NO ROTATION AT THIS TIME.
&&
BYRDLocal storm report, Jun 28, 8:25 PM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
825 PM CDT SUN JUN 28 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0822 PM WALL CLOUD HARVESTER 38.75N 90.58W
06/28/2015 ST. CHARLES MO AMATEUR RADIO
GOOD ROTATION NEAR HWY 94 AND ZUMBEHL ROAD.
&&
BYRDLocal storm report, Jun 28, 8:26 PM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
826 PM CDT SUN JUN 28 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0824 PM FUNNEL CLOUD HARTFORD 38.83N 90.09W
06/28/2015 MADISON IL LAW ENFORCEMENT
&&
BYRDLocal storm report, Jun 28, 8:33 PM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
833 PM CDT SUN JUN 28 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0830 PM WALL CLOUD CHESTERFIELD 38.65N 90.58W
06/28/2015 ST. LOUIS MO AMATEUR RADIO
ROTATING WALL CLOUD LOOKING NNW AT 40 AND 141
&&
MILLERLocal storm report, Jun 28, 8:45 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
845 PM CDT SUN JUN 28 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0842 PM HAIL OLIVETTE 38.67N 90.38W
06/28/2015 M0.25 INCH ST. LOUIS MO TRAINED SPOTTER
AT OLIVE AND LINDBERG.
0842 PM TSTM WND GST OLIVETTE 38.67N 90.38W
06/28/2015 E40 MPH ST. LOUIS MO TRAINED SPOTTER
AT OLIVE AND LINDBERG.
&&
BYRDLocal storm report, Jun 28, 8:47 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
847 PM CDT SUN JUN 28 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0847 PM HEAVY RAIN ST. ANN 38.73N 90.39W
06/28/2015 E2.00 INCH ST. LOUIS MO TRAINED SPOTTER
IN 30 MINUTES
&&
TRUETTThe office that day
Everything else NWS St. Louis, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 28, 7:28 PM CDT | Severe Thunderstorm Warning | LSX | Lincoln, Saint Charles | 47 min |
| Jun 28, 8:00 PM CDT | Severe Thunderstorm Warning | LSX | Crawford | 45 min |
| Jun 28, 8:02 PM CDT | Tornado Warning | LSX | Saint Charles, Saint Louis | 28 min |
| Jun 28, 8:26 PM CDT | Tornado Warning | LSX | Saint Charles, Saint Louis | 37 min |
| Jun 28, 9:17 PM CDT | Areal Flood Advisory | LSX | Saint Louis, City of Saint Louis | 3 hr |
| Jun 28, 9:50 PM CDT | Flash Flood Warning | LSX | Saint Louis | 6 hr |
| Jun 29, 5:08 PM CDT | Severe Thunderstorm Warning | LSX | Pike | 37 min |
| Jun 28, 7:06 PM CDT | Flash Flood Warning | LSX | Pike | 5 hr |
| Jun 28, 8:26 PM CDT | Tornado Warning | LSX | Madison | 10 min |
| Jun 28, 9:31 PM CDT | Severe Thunderstorm Warning | LSX | Monroe, Saint Clair | 44 min |
Nearby
Severe Thunderstorm Warnings in Illinois, 2015Severe Thunderstorm Warnings in Missouri, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.